# SDR DALA2023090507186

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 53,024 hours, 36,655 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK BTW Y=200 TO 246 AND X=-44 AT PAX CABIN STRUCTURE. SUMMARY OF NRC 00580: CORROSION LEVEL 2. SEAT TRACK BTW Y=200 TO 246 AND X= -44 AT PAX CABIN STRUCTURE WAS REPLACED AND INSTALLED PER DWG 5930547 REV CZ AND B717-200 SRM 51-41-05-0G. (LP #2948776)
